Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Vomitting and Weakness
|raeb_05 - Sun Sep 30, 2007 7:27 pm||
My wife is 34 years of age, has had her thyroid removed at younger age. Had Lap-Band surgery a couple of years ago. Currently taking thyroid med., and Effecor. Both medication amounts have been changed. for several weeks now she will vomit almost hourly and is very weak. Most of the time, it is a dry vomit.
|Debbie Miller, RN - Mon Oct 01, 2007 12:55 pm||
It seems like your wife would be wise to consult with the surgeon who did the lap band to be sure there aren't some complications causing this. Be sure to tell the staff how frequently she is vomiting so they don't delay in seeing her. If she can't see the surgeon, perhaps a gastroenterologist could help.
It is not normal, as you know to vomit this often and dehydration can be serious. Be sure she is getting enough fluids in the meantime.
Thank you for your concern about your wife. Good luck.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.